Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Heartburn, back aches, cramps and leg aches after sex, pain below breast and white things around nipples, periods week away. Reason?

My exact day I was supposed to ovulate was last Monday, May 7th. I had sex on the 3rd and the 5th, a couple days before. And since that day I have had heartburn , back aches, and sharp pains on either side of my stomach ( cramps ) and leg aches. Yesterday I experienced sharp pains in my chest under my breasts and now noticed white little things around my nipples. I have exactly a week from today until I am supposed to start my period . Any ideas on what might be wrong? I have felt tired and weird this whole time.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello.
Thanks for writing to us.
The symptoms that you have are related to gastritis and indigestion. Since your periods are a week away it is too soon to have any symptoms of pregnancy.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor